# SDR RRXA98386

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Part number: 5616481
- Condition: Damaged
- Location: Lt Mlg  Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND SERVICE, FOUND AILERON BUS CABLE  CUT THROUGH LEFT SIDE OF TRAPEZOIDAL PANEL, (P/N 5616481), LEFT WHEEL WELL AT STA  865.  REMOVED AND REPLACED CABLE SECTION.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05292.
